Growth rates for persistently excited linear systems

Yacine Chitour 1 Fritz Colonius 2 Mario Sigalotti 3, 4
1 Division Systèmes - L2S
L2S - Laboratoire des signaux et systèmes : 1289
4 GECO - Geometric Control Design
CMAP - Centre de Mathématiques Appliquées - Ecole Polytechnique, Inria Saclay - Ile de France
Abstract : We consider a family of linear control systems $\dot{x}=Ax+\alpha Bu$ where $\alpha$ belongs to a given class of persistently exciting signals. We seek maximal $\alpha$-uniform stabilisation and destabilisation by means of linear feedbacks $u=Kx$. We extend previous results obtained for bidimensional single-input linear control systems to the general case as follows: if the pair $(A,B)$ verifies a certain Lie bracket generating condition, then the maximal rate of convergence of $(A,B)$ is equal to the maximal rate of divergence of $(-A,-B)$. We also provide more precise results in the general single-input case, where the above result is obtained under the sole assumption of controllability of the pair $(A,B)$.
Complete list of metadatas

https://hal.inria.fr/hal-00851671
Contributor : Mario Sigalotti <>
Submitted on : Monday, October 7, 2013 - 5:39:09 PM
Last modification on : Thursday, December 5, 2019 - 5:18:51 PM
Long-term archiving on: Friday, April 7, 2017 - 8:16:42 AM

Files

CCS-3-10-2013.pdf
Files produced by the author(s)

Identifiers

Citation

Yacine Chitour, Fritz Colonius, Mario Sigalotti. Growth rates for persistently excited linear systems. Mathematics of Control, Signals, and Systems, Springer Verlag, 2014, 26 (4), pp.589-616. ⟨10.1007/s00498-014-0131-0⟩. ⟨hal-00851671v2⟩

Share

Metrics

Record views

962

Files downloads

690